# SDR F3LA201908290089

- Difficulty date: August 15, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1718
- Aircraft time: 64,166 hours, 27,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Frame 66
- Part time: 64,166 hours, 27,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, FLOORBEAM Y1292, FR66 TOP FLANGE UPR SURFACE SCRIBE LINES AND  ONE FASTENER HOLE CORRODED.  REMOVED CORROSION ON FLOOR BEAM Y1292 FR66. FOUND TO BE OUT OF LIMITS I.AW A319 SRM 53-00-14-283-002.
